MathSciNet Relay Station
MathSciNet bibliographic data
MR236383 (38 #4679) 30.47
Mostow, G. D. Quasi-conformal mappings in $n$-space and the rigidity of hyperbolic space forms. Inst. Hautes Études Sci. Publ. Math. No. 34 1968 53–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement